# SDR 66417

- Difficulty date: November 3, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 18,319 hours, 26,923 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 6675
- Condition: Defective
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, CREW FOUND RIGHT BRAKE SPONGING FIRST FLIGHT OF THE DAY.  REMOVED AND REPLACED FO'S RIGHT HAND MASTER CYLINDER, P/N 90-380001-33 S/N 6675 P/N MS27039-1-21 S/N 2931 (OFF), P/N MS20392-2C23 P/N NA815-4D.
